A mathematical model of the wearing process of a nonconvex stone

Hitoshi Ishii, Toshio Mikami

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We formulate the wearing process of a nonconvex stone in terms of partial differential equations (PDEs). We establish a comparison theorem, an existence theorem, and some stability properties of solutions of this PDE.

Original languageEnglish
Pages (from-to)860-876
Number of pages17
JournalSIAM Journal on Mathematical Analysis
Volume33
Issue number4
DOIs
Publication statusPublished - 2001
Externally publishedYes

Keywords

  • Geometric evolution equations
  • Nonconvex stone
  • Wearing process

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A mathematical model of the wearing process of a nonconvex stone'. Together they form a unique fingerprint.

  • Cite this